# SDR 98ZZZM596

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO COMPARTMENT SMOKE DETECTOR WARNING AFTER TAKEOFF, FOR APPROX 3 MINUTES.  MADE UNEVENTFUL PRECAUTIONARY LANDING AT ENG.  CAUTION LIGHT WENT OUT PRIOR TO LANDING.  CLEANED SMOKE DETECTOR ELECTRICAL CONNECTORS AND REPLACED FWD SMOKE DETECTOR.  GROUND OPERATIONAL CHECKED GOOD.  (M)
